# SDR HALA2011121100579

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 97,393 hours, 18,355 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - WX RADAR AUTO GAIN SETTING SHOWS INDICATION EQUIVALENT TO MAX GAIN EXCESSIVE CLUTTER, EVEN IF POINTED UP.  RAN TEST OF WX RADAR IAW AMM 34-43-00-715-001 AND 34-43-00-725-319.  NO FAULTS NOTED.  SYS OPS NORMAL.
